# SDR AWXA200401110

- Difficulty date: October 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 21,453 hours, 8,203 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 728843H
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT LAS, RECEIVED ECAM WARNING NR 2 ENG IDG LOW OIL PRESSURE, REJECTED TAKEOFF AT 80 KTS. MX ISSUED MEL 24-20-01, COND. 2 "NR 2 IDG INOP". PERFORMED FAULT ISOLATION PER TSM, ITEM 4 - 4A2, NO WIRING FAULTS NOTED. REMOVED AND REPLACED NR 2 ENG IDG IAW T/C R5M24301, OPS CHECK OF IDG GOOD. VENDOR INCOMING FUNCTIONAL TEST OF IDG COULD NOT DUPLICATE LOW OIL PRESSURE FAULT THAT WAS INDICATED ON ECAM; ALL STATIC TESTS WERE WITHIN ACCEPTABLE LIMITS. BUT DISASSEMBLY FOUND OUTBOARD BEARING INNER RACE ON FIXED HYD INPUT SPLINE WORN CAUSING SPLINE TO WOBBLE AND WEAR AGAINST FIXED CYLINDER INPUT GEAR SHAFT. IT IS BELIEVED THE WOBBLING LINKAGE CAUSED THE HYD BLOCK TO LIFT OFF AND LEAK OIL, CONSISTENT WITH REASON FOR
